I have not been feeling well lately, I am not sure why. I have headaches, and some things are not staying down when I eat them, if you know what I mean.
I thought the headaches were sinus related but lately they’ve been light and sound sensitive. As great as the neti pot is, it only works for allergy-related things and this doesn’t seem to be allergy related anymore. I went to the doctor and he said they sound like migraines but he couldn’t figure out why the stomach issues. Also, migraines are supposed to start when you are younger and I am too old.
He gave me 3 medicines: 1 for nausea, 1 for migraines, and 1 for allergies.
The side effects of all 3 medicines are…nausea, vomiting, and dizziness/tiredness.
OK…aren’t those basically the symptoms I was trying to get rid of? 🙁
I’m not a big fan of taking so much medication so right now I’m only taking one of them sporadically and my stomach isn’t loving it.